MAUDE Adverse Event Report: DORNIER MEDTECH GMBH DORNIER DELTA III

DORNIER MEDTECH GMBH DORNIER DELTA III
Model Number K1039062
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 04/24/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This complaint was documented subsequent to the inital reporting.A service report was completed by dmta field service engineer following the evaluation of the device identified by this complaint.This technical system safety check at 1st may 2023 concluded that the device was in compliance with dornier specifications.Patient hematoma is listed as a potential adverse effect and complication in the compact delta iii operating manual.Details concerning the patient outside of the confirmation of hematoma were not provided to dmta for review.The result of this investigation revealed no defects or inconsistencies with the identified device.The reviews conducted for this investigation concluded the device was manufacturing and functioning within dornier specifications.
 
Event or Problem Description
Patient hematoma was reported and initially reported to fda under 1037955-2023-00015 on (b)(6) 2023.

Brand Name
DORNIER DELTA III
Common Device Name
DORNIER DELTA III
Manufacturer (Section D)
DORNIER MEDTECH GMBH
argelsrieder feld 7
wessling, bavaria 82234
GM  82234
Manufacturer (Section G)
DORNIER MEDTECH GMBH
argelsrieder feld 7
wessling, bavaria 82234
GM   82234
Manufacturer Contact
stefan lutzenberger
argelsrieder feld 7
wessling, bavaria 82234
GM   82234
MDR Report Key17048987
Report Number9611388-2023-00011
Device Sequence Number6814829
Product Code LNS
UDI-Device Identifier04049957005429
UDI-Public(01)04049957005429(11)220420
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K201074N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 06/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberK1039062
Device Catalogue NumberK1039062
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2023
Initial Report FDA Received Date06/02/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/24/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown